On asymptotic stabilization of driftless systems

Yew-Wen Liang, Der-Cherng Liaw

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A simple approach is proposed to investigate the stabilization of driftless systems. By taking the control input as a function of system states, we can transform the stabilization design into a stability problem. The known stability results on the nonlinear autonomous system are then employed to derive the asymptotically stabilizing controllers by solving an algebraic equation. Existence conditions of the asymptotic stabilizing feedback controller for the driftless systems by employing the stability criteria on linear systems and a class of third-order homogeneous systems are obtained to demonstrate the application of the approach.

Original languageEnglish
Pages (from-to)303-314
Number of pages12
JournalApplied Mathematics and Computation
Volume114
Issue number2
DOIs
StatePublished - 11 Sep 2000

Keywords

  • Driftless systems
  • Feedback controller
  • Time-invariant stabilizer
  • Lyapunov function

Fingerprint Dive into the research topics of 'On asymptotic stabilization of driftless systems'. Together they form a unique fingerprint.

Cite this